# SDR AALA202402027863

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 25,340 hours, 9,869 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201655196
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CUN. ON CLIMBOUT GREEN HYDRAULIC SYSTEM LOW PRESSURE MESSAGE DISPLAYED. THE AIRCRAFT LANDED SAFELY AT CUN AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR LOCK STAY OUTBOARD ACTUATOR HOSE LEAKING AND REPLACED IT PER AMM 32-11-22. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
